# SDR ASAA0540319

- Difficulty date: June 26, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND NR 2 SLAT INBOARD UPPER CORNER DAMAGED.  REMOVED PREVIOUS REPAIR, FABRICATED AND INSTALLED SKIN AND DOUBLER IAW 737-400 SRM 51-70-10.  (M)
